# SDR MASA2008102000739

- Difficulty date: October 20, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 12,273 hours, 9,457 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH FLT 2616 CLT-ILM.  LT AFT EMERGENCY DOOR CAUTION MESSAGE.  MX CYCLED DOOR, OPS CHECKED GOOD.
